# SDR UALA2012011600343

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 62,638 hours, 8,881 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT PYLON HEAT SHIELD GAP STRIP NR 3 PREVIOUS REPAIR IS CRACKED WITH POSSIBLE HEAT SHIELD DAMAGE.   SEE HISTORY FOR WORK PROGRESSION AND COMPLETION.
